Archivum mathematicum

ISSN 1212-5059 · Volume 51 (2015), No. 2 · Electronic Edition

Mouffak Benchohra and Mohammed Said Souid
Integrable solutions for implicit fractional order functional differential equations with infinite delay
pp. 67–76: Abstract, GZIP-PS (384 KiB), PDF (393 KiB)

Raafat Abo-Zeid
Global behavior of the difference equation $x_{n+1}=\frac{ax_{n-3} }{b+ cx_{n-1}x_{n-3}}$
pp. 77–85: Abstract, GZIP-PS (433 KiB), PDF (446 KiB)

N. Chernyavskaya and L.A. Shuster
Correct solvability of a general differential equation of the first order in the space $L_p(\mathbb{R})$
pp. 87–105: Abstract, GZIP-PS (508 KiB), PDF (471 KiB)

Liang Hong
Locally solid topological lattice-ordered groups
pp. 107–128: Abstract, GZIP-PS (444 KiB), PDF (453 KiB)